# SDR TSAA1179002

- Difficulty date: February 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 66,192 hours, 66,690 cycles
- Engine: Pwa JT8D17A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Separated
- Location: Nr 2 Acsory G/B
- Part time: 66,191 hours, 66,690 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

FLT 40.  AFTER ADVANCING THE THROTTLES THE CREW NOTED THE NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATE FOLLOWED BY A DECREASE IN NR 2 ENGINE OIL QUANTITY.  THE CREW ABORTED THE TAKE-OFF AND SHUTDOWN THE NR 2 ENGINE AND RETURNED TO THE CARGO RAMP.  MAINTENANCE FOUND ONE OF THE THREADED INSERTS FOR THE BOLTS THAT SECURE THE OIL FILTER COVER FAILED AND THE COVER SEPARATED FROM THE ENGINE ACCESSORY GEARBOX.  MAINTENANCE REMOVED AND REPLACED THE ENGINE ACCESSORY GEARBOX IN ACCORDANCE WITH FORM M-230.  OPERATIONAL AND LEAK CHECK FOUND SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
